# SDR USAASA03137

- Difficulty date: December 13, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145510
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE RIGHT MID CABIN EMERGENCY POWER SUPPLY UNIT FAULTS DURING TEST OF EMERGENCY LIGHT SYSTEM.  MAINTENANCE REPLACED THE LEFT AND RIGHT EMERGENCY POWER SUPPLY UNITS.  OPERATIONALLY CHECKS OK.  (M)
